# SDR USAABB03004

- Difficulty date: January 7, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Row 33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
